# SDR MWEA00383

- Difficulty date: April 26, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 47,608 hours, 36,321 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 5912800502
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP NR 1 TRAILING EDGE SECTION HAS A DENT ON THE TOP SKIN.  FABRICATED AND INSTALLED DOUBLER.
